MathSciNet Relay Station
MathSciNet bibliographic data
MR2227041 35Q30 (35C10 76D03 76D05)
Gubinelli, Massimiliano Rooted trees for 3D Navier-Stokes equation. Dyn. Partial Differ. Equ. 3 (2006), no. 2, 161–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement